# SDR SWIA200110470

- Difficulty date: December 24, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 14,900 hours, 14,810 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 451
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM DISCONNECT WHEN RUNNING TRIM UP AND DOWN.  (CAT II).  REMOVED AND REPLACED STAB TRIM ACTUATOR.  REMOVED AND REPLACED MOTOR CONTROL UNIT IAW WITH 27-42-01 AND 27-42-05.  OPS CHECKS GOOD.  STAB TRIM UNIT P/N  8391-3, S/N OFF 254.
